Aims of the Advanced Ergon® Seminar

In the Advanced Ergon® Seminar (FM2), trainees who have already completed the Basic Ergon® seminar, and who have also applied the specific techniques for a period of at least 6 months, are given the opportunity to further expand their knowledge and practice of therapeutic approaches to various musculoskeletal pathologies and injuries. The primary aim of this advanced seminar is to train participants in the use of Advanced Ergon® techniques in functional conditions and movements. This target will be achieved through the education – training of four (4) new Advanced Ergon® strokes (which together with the Basic Ergon® strokes) performed in combination with kinesiotherapy, such as eccentric exercises, passive or active movement and soft tissue stretching. Also, this seminar will highlight the functional assessment of various anatomic structures as well as the treatment of specific fascial points at myofascial meridians.

More to the point, trainees in the Advanced Ergon® SEMINAR will expand their knowledge in the following subjects:

  • Development of assessment skills for soft tissue dysfunctions
  • Introduction of movement patterns combined with Basic and Advanced Ergon® strokes,
  • Discussion between trainees on the subject of particular patient cases where they applied Ergon® IASTM techniques in the period past the completion of the basic seminar,
  • Integration of exercises with resistance, stretching and neuromuscular control exercises, with simultaneous use of instrument-assisted soft tissue mobilization techniques,
  • Integration of techniques combined with other means of physiotherapy (bosu trainer®, TRX, balance disc, etc.) during the functional stage of rehabilitation,
  • Discussion of selected case studies featuring application of IASTM techniques,
  • Discussion of recent findings of worldwide literature on IASTM techniques.

Requirements for participation in Advanced Ergon® Seminar

Z

Successful completion of the Basic Ergon® seminar and use of techniques for a period of at least 6 months past completion.

Z

Good knowledge of kinesiotherapy and functional rehabilitation.

Z

Good knowledge of kinesiology and anatomy of the human body.

Z

Basic knowledge of functionality of fasciae and their meridians and ability to recognize them on the human body.

$

Teaching Method

This seminar will apply various forms of teaching, in order to ensure the achievement of its aims. These forms of teaching will include viewing of PowerPoint – videos, detailed demonstration of techniques and strokes and their practical application. The number of participants will be no greater than 24 individuals. Present in the seminar will be 2 instructors, for the purpose of directly addressing any issues and questions asked by trainees. In additions, participants will be provided with printed material, including videos, images and texts, which they can consult in order to resolve any likely questions after the conclusion of the seminar.

Structure of Advanced Ergon® Seminar

The duration of the advanced seminar will be 12 hours, divided into 2 days. Trainees will have to be in the location of the seminar 30’ prior to its commencement, so they can register their participation to the seminar.

Advanced Ergon Seminar (FM2) - Analytical Program

Z

Saturday 9:00 - 17:00

9:00- 10:00 (30 minutes) Introduction to the techniques:
Basic theoretical principles, indications and contraindications, expected results from techniques use
9:30- 10:30 (1 hour) 1 Lab. Basic Ergon Strokes:
Demonstration of basic Ergon strokes (IASTM), application of the techniques by the students
10:30-11:00 (30 minutes)

ERGON Technique: Research, Cases studies, Questions

1st Break 11:00- 11:15
11:15 – 13:30 (2.15 min) 2 Lab. Advanced ERGON Technique scanning procedure

3 Lab. Posterior region of the hip (superficial back line)

4 Lab. Posterior region of
the knee (superficial back line)

5 Lab. Posterior region, plantar fascia (superficial back line)

6 Lab. Anterior region of the hip (superficial front line)

7 Lab. Anterior region, knee and foot (superficial front line)

2nd Break 13:30-14:30
14:30- 16:15 (1.45 min) 8 Lab. Hip( tensor fascia latae, ITB)

9 Lab. Knee (Lateral line)

10 Lab. Adductions (Deep front line)

11 Lab. Lumbosacral region (Back and spiral lines)

3rd Break 16:15- 16:30
16:30-17:00 (1 ώρα) 12 Lab. Cervical region (Back and spiral lines)

 

 

 

 

Z

Sunday 9:00-15:00

9:00-10:45 (1.45 minutes)

13 Lab. Abdominals ( Front, spiral and Deep front lines)

14 Lab. Upper arm (Back and Deep front lines)

1st Break 10:45- 11:00

10:30- 11:30 (1 hour)

15 Lab. Upper arm( Back line)

16 Lab. Elbow(Front and back lines)

2nd Break 12:00-12:15

12:15 – 13:45 (105 minutes)

17 Lab. Forearm (Front and Back lines)

18 Lab. Wrist and Hand (Arm lines)

3rd Break 16:15- 16:30

14:00- 14:30 (30 minutes)

19 Lab. ERGON TREATMENT PROCEDURE, Assessment and treatment

Discussion – Evaluation and Participation Certificates awarding